Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 540, NWS Norman, OK

June 28, 2016Ellis County, Harper County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 28, 2016, 4:32 PM CDT for Ellis County, Harper County, Oklahoma. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2016, 4:32 PM CDT (21:32 UTC)
Expired
Jun 28, 2016, 5:30 PM CDT
In force
58 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Ellis County, OK, Harper County, OK

The radar

The Dodge City radar (KDDC), 122 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1570 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1570 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1309 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

356 
WUUS54 KOUN 282132
SVROUN
OKC045-059-282230-
/O.NEW.KOUN.SV.W.0540.160628T2132Z-160628T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
432 PM CDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ELLIS COUNTY IN NORTHWESTERN OKLAHOMA...
  SOUTHWESTERN HARPER COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 530 PM CDT

* AT 432 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSSTON...
  MOVING SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAVERNE...MAY...ROSSTON AND CATESBY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3659 9959 3659 9961 3647 10000 3685 10000
      3693 9990
TIME...MOT...LOC 2132Z 311DEG 11KT 3681 9995 

HAIL...1.25IN
WIND...60MPH
 
$$

MBS
3 follow-up statements
976 
WWUS54 KOUN 282151
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
451 PM CDT TUE JUN 28 2016

OKC045-059-282230-
/O.CON.KOUN.SV.W.0540.000000T0000Z-160628T2230Z/
ELLIS OK-HARPER OK-
451 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN ELLIS AND SOUTHWESTERN HARPER COUNTIES...

AT 451 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LAVERNE...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAVERNE...MAY...ROSSTON AND CATESBY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3659 9959 3659 9961 3647 10000 3684 10000
      3680 9978
TIME...MOT...LOC 2151Z 334DEG 17KT 3673 9994 

HAIL...1.25IN
WIND...60MPH
 
$$

MBS
858 
WWUS54 KOUN 282206
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
506 PM CDT TUE JUN 28 2016

OKC045-059-282230-
/O.CON.KOUN.SV.W.0540.000000T0000Z-160628T2230Z/
ELLIS OK-HARPER OK-
506 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN ELLIS AND SOUTHWESTERN HARPER COUNTIES...

AT 506 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF LAVERNE...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAVERNE...MAY AND CATESBY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3659 9959 3659 9961 3647 10000 3678 9999
      3674 9984
TIME...MOT...LOC 2206Z 331DEG 21KT 3666 9993 

HAIL...1.00IN
WIND...60MPH
 
$$

MBS
067 
WWUS54 KOUN 282228
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
528 PM CDT TUE JUN 28 2016

OKC045-059-282238-
/O.EXP.KOUN.SV.W.0540.000000T0000Z-160628T2230Z/
ELLIS OK-HARPER OK-
528 PM CDT TUE JUN 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELLIS AND
SOUTHWESTERN HARPER COUNTIES WILL EXPIRE AT 530 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
UP TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3659 9959 3659 9961 3647 10000 3678 9999
      3674 9984
TIME...MOT...LOC 2225Z 311DEG 11KT 3666 9993 

$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 1:36 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 28, 1:36 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Norman OK
136 PM CDT TUE JUN 28 2016

.DISCUSSION...
Primary forecast focus remains squarely on attempting to figure out
precipitation chances every day.

Not surprisingly, isolated to widely scattered thunderstorms
continue to pop up across the region this afternoon. An outflow
boundary provided focus for the initial development earlier this
morning across north central Oklahoma. Through the afternoon, within
the uncapped and high CAPE environment across the southern plains,
updrafts will continue to crop up, in what can seem like a random
pattern across the area. Over the last two hours, a fairly uniform
cumulus field has developed across central and south central
Oklahoma. Mid level wind fields are a skosh more supportive than
yesterday, with 0-6km shear between 15 and 25 kts developing through
the afternoon across portions of central and southern Oklahoma. This
added support could result in more stout updrafts. With no large
scale forcing for ascent, convection that develops through the
afternoon will continue to be slow moving, nearly stationary and the
primary concerns will be frequent lightning, locally heavy rainfall,
and gusty winds. Severe weather chances remain very low.

Something else to watch this afternoon, a small cluster of
thunderstorms continues to move south and southeast across central
Kansas, with some additional isolated development to the west. Radar
trend from KICT shows no signs of dissipation at this time. Besides
the latest runs of the HRRR, barely, guidance has failed to resolve
this convection. However, looking at current mesoscale guidance,
forward prop Corfidi vectors are aligned well with 0-3km shear
vectors, to the southeast, and instability is plentiful, which
probably supports the continued maintenance of this cluster. If it
holds together, it could make far north central Oklahoma by mid
evening.

After sunset, remaining convection will continue to wane across
western Oklahoma and western north Texas. In the northern plains,
another active afternoon is expected today, with a cluster of
thunderstorms developing through the mid to late afternoon near
WY/NE/CO/KS. Once again, the resulting complex will move southward
across CO/KS overnight, with its' remnants likely making
northwestern Oklahoma by sunrise, but maintenance will struggle, and
only showers and some isolated thunder may remain.

Through Wednesday, a 500mb short wave will continue to swing across
the Canadian High Plains towards the upper Mississippi Valley by the
evening. Additionally, isolated to scattered thunderstorms will be
possible once again across northern Oklahoma. Overnight, an
associated surface trough/boundary will be the focus for
thunderstorm development across the central and northern plains. As
the boundary drops southward, scattered thunderstorm chances will
persist across the northern half of Oklahoma on Thursday and expand
farther south on Friday as the 500mb ridge weakens and shifts
eastward in response to the surface trough moving towards the Red
River.

Scattered showers and thunderstorm chances will continue through the
weekend as zonal flow regime sets up on Saturday, with a developing
500mb short wave expected to traverse eastward off the high plains
and across the southern and central plains through Sunday.

Kurtz

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  69  93  71  92 /  10  10  10  20
Hobart OK         70  96  72  95 /  10  10  10  20
Wichita Falls TX  71  97  73  96 /  10  10  10  10
Gage OK           67  94  71  94 /  20  30  20  30
Ponca City OK     68  92  71  91 /  10  20  30  30
Durant OK         71  95  73  93 /   0  10  10  10

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&
Hazardous weather outlook, Jun 28, 12:00 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT TUE JUN 28 2016

OKZ004>048-050>052-TXZ083>090-290945-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THUNDERSTORM CHANCES WILL EXIST THIS AFTERNOON AND THEN AGAIN LATER
TONIGHT IN THE NORTHERN HALF OF OKLAHOMA. A FEW STORMS MAY BECOME
STRONG PRODUCING WIND GUSTS NEAR 40 TO 50 MPH ESPECIALLY THIS
AFTERNOON...BUT THE MAIN THREAT WILL BE LOCALIZED FLOODING FROM
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEK INTO
THE WEEKEND. THE HIGHEST CHANCES WILL BE ALONG AND NORTH OF I-40. HEAVY
RAIN LEADING TO LOCALIZED FLOODING WILL BE THE MAIN CONCERN...ESPECIALLY
LATE THURSDAY NIGHT THROUGH FRIDAY. A FEW STRONG TO SEVERE STORMS
MAY ALSO BE POSSIBLE AT TIMES WITH DAMAGING WIND GUSTS THE PRIMARY
THREAT.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jun 28, 11:25 AM CDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1125 AM CDT TUE JUN 28 2016

OKZ012-013-281700-
NOBLE OK-GARFIELD OK-
1125 AM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NOBLE AND
NORTHEASTERN GARFIELD COUNTIES UNTIL NOON CDT...

AT 1122 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
BILLINGS...MOVING NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3658 9727 3637 9748 3649 9766 3659 9757
TIME...MOT...LOC 1622Z 217DEG 9KT 3652 9752

WR
Special weather statement, Jun 28, 11:30 AM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1130 AM CDT TUE JUN 28 2016

OKZ025-028-029-281715-
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
1130 AM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA...
NORTHWESTERN MCCLAIN AND WESTERN CLEVELAND COUNTIES UNTIL 1215 PM
CDT...

AT 1128 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR OKLAHOMA CITY TO NEAR NORMAN...MOVING NORTHWEST AT 5 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3550 9765 3515 9758 3503 9730 3550 9743
TIME...MOT...LOC 1628Z 118DEG 6KT 3547 9749 3522 9742

WR
Special weather statement, Jun 28, 12:20 PM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1220 PM CDT TUE JUN 28 2016

TXZ087-088-281745-
KNOX TX-BAYLOR TX-
1220 PM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KNOX AND
SOUTHWESTERN BAYLOR COUNTIES UNTIL 1245 PM CDT...

AT 1219 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MILLERS CREEK
RESERVOIR...MOVING SOUTHWEST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3340 9953 3350 9945 3343 9925 3340 9926
TIME...MOT...LOC 1719Z 24DEG 10KT 3340 9939

WR
Special weather statement, Jun 28, 3:56 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
356 PM CDT TUE JUN 28 2016

OKZ005-006-011-282145-
ALFALFA OK-MAJOR OK-WOODS OK-
356 PM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALFALFA...
NORTHEASTERN MAJOR AND SOUTHEASTERN WOODS COUNTIES UNTIL 445 PM
CDT...

AT 356 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
ALINE...MOVING SOUTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
RINGWOOD...CARMEN...CLEO SPRINGS...ALINE AND ORIENTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3633 9815 3632 9860 3649 9862 3660 9846
TIME...MOT...LOC 2049Z 326DEG 14KT 3649 9848

MBS
Special weather statement, Jun 28, 4:27 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
427 PM CDT TUE JUN 28 2016

OKZ004-282215-
HARPER OK-
427 PM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARPER COUNTY UNTIL
515 PM CDT...

AT 427 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
ROSSTON...MOVING SOUTH AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
LAVERNE AND ROSSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3689 10000 3691 9991 3669 9976 3663 10000
TIME...MOT...LOC 2124Z 342DEG 10KT 3682 9999

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:23 PM CDTSpecial Weather StatementOUNGarfield, Major37 min
Jun 27, 7:58 PM CDTSpecial Weather StatementOUNBlaine, Dewey, Kingfisher47 min
Jun 27, 8:51 PM CDTSpecial Weather StatementOUNDewey24 min
Jun 27, 9:26 PM CDTSpecial Weather StatementOUNDewey34 min
Jun 27, 9:45 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey45 min
Jun 27, 10:07 PM CDTSevere Thunderstorm WarningOUNCuster23 min
Jun 27, 10:16 PM CDTSpecial Weather StatementOUNRoger Mills29 min
Jun 27, 10:22 PM CDTSpecial Weather StatementOUNWashita23 min
Jun 27, 10:40 PM CDTSpecial Weather StatementOUNRoger Mills, Washita50 min
Jun 27, 11:01 PM CDTSpecial Weather StatementOUNBeckham, Greer, Kiowa, Washita29 min
Jun 27, 11:29 PM CDTSpecial Weather StatementOUNBeckham, Greer31 min
Jun 28, 11:25 AM CDTSpecial Weather StatementOUNNoble35 min
Jun 28, 11:30 AM CDTSpecial Weather StatementOUNCleveland45 min
Jun 28, 3:32 PM CDTSevere Thunderstorm WarningOUNHarper, Woods58 min
Jun 28, 3:56 PM CDTSpecial Weather StatementOUNMajor49 min
Jun 28, 4:10 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods65 min
Jun 28, 4:17 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward58 min
Jun 28, 4:27 PM CDTSpecial Weather StatementOUNHarper48 min
Jun 28, 4:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward62 min
Jun 28, 4:57 PM CDTAreal Flood AdvisoryOUNAlfalfa, Woods3 hr
Jun 28, 5:24 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Major, Woods, Woodward66 min
Jun 28, 5:39 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward66 min
Jun 28, 5:51 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Ellis, Major, Roger Mills, Woodward54 min
Jun 28, 6:23 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Ellis, Major, Roger Mills and 1 more52 min
Jun 28, 6:40 PM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Caddo, Canadian, Custer, Dewey and 4 more80 min
Jun 28, 6:44 PM CDTAreal Flood AdvisoryOUNBlaine, Custer, Dewey46 min
Jun 28, 6:44 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills61 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.